# SDR ASAA11510650

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,318 hours, 5,869 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START.  PERFORMED APU BITE MX MES 49 41010.  PERFORMED FIM TASK 49 40 00 810 801 NO ACCELERATION SHUTDOWN FOR FAULT 49 41010. NO OTHER FAULTS FOUND CURRENT STATUS NO FAULT FOUND.  GROUND VERIFICATION OPS CHECKS NORMAL.  OK FOR CONTINUED SERVICE.
